# SDR DALA2023051904018

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38748
- Aircraft time: 23,398 hours, 13,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2770116) MACHINE NEW FRAME AT FWD CARGO COMPARTMENT FOR REPAIR FRAME BS500 BTW STR 24R TO STR 26R AT F WD CARGO COMPARTMENT. MACHINED NEW SHEAR TIE FOR REPAIR FRAME BS500 BTW STR 24R TO STR 26R AT FWD CARGO COMPARTMENT AS PER ERA608016-14 REV ORIGINAL, PRI 608619-14 REV 0 AND DWG 143A3010 REV: C.
